MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROPONENT EL DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION PROPONENT EL DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number L221
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Date of Event 06/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted and in service.This report will be updated when additional information is available.
 
Event or Problem Description
It was reported that during a routine device follow-up, the remaining longevity on this pacemaker was less than expected.At the previous device check in (b)(6) 2020 the remaining longevity was 5 years and currently it was 3.5 years.Premature battery depletion was suspected and the physician intended to replace the device.No adverse patient effects were reported.The device remains implanted and in service pending a replacement procedure.
 
Additional Manufacturer Narrative
The device remains implanted and in service.This report will be updated when additional information is available.Patient code 3191 captures the reportable event of surgery.This device has not been returned; therefore, technical analysis cannot be conducted.Without a returned device it is not possible to definitively confirm how the device may have contributed to the complaint incident.
 
Event or Problem Description
It was reported that during a routine device follow-up, the remaining longevity on this pacemaker was less than expected.At the previous device check in march 2020 the remaining longevity was 5 years and currently it was 3.5 years.Premature battery depletion was suspected and the physician intended to replace the device.No adverse patient effects were reported.The device remains implanted and in service pending a replacement procedure.The local field representative later reported that the patient was implanted with a new device in the city of (b)(6).No further details were able to be obtained.The explanted device was not returned for laboratory analysis.

Brand Name
PROPONENT EL DR
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key10299645
Report Number2124215-2020-14749
Device Sequence Number2978672
Product Code LWP
UDI-Device Identifier00802526559112
UDI-Public00802526559112
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
N970003/S167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/04/2017
Device Model NumberL221
Device Catalogue NumberL221
Device Lot Number708570
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2020
Supplement Date Received by Manufacturer10/23/2020
Initial Report FDA Received Date07/20/2020
Supplement Report FDA Received Date01/06/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR